EconPapers    
Economics at your fingertips  
 

Strategy-Proof Allotment Rules

Salvador Barberà ()
Authors registered in the RePEc Author Service: Matthew O. Jackson

No 1142, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: We consider the problem of alloting shares of a task or good among agents with single peaked preferences over their own shares. Previous characterizations have examined rules, such as the uniform rule, which satisfy various symmetry requirements. We consider the case where agents might begin with natural claims to minimal or maximal allotments, or might be treated with different priorities. We provide characterizations of the rules which are strategy-proof and efficient, but may treat individuals asymmetrically.

Date: 1995-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/1142.pdf main text (application/pdf)

Related works:
Journal Article: Strategy-Proof Allotment Rules (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:1142

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:1142